← Return to Tips on minimizing withdrawal symptoms from Effexor (aka Venlafaxine)

Discussion
Comment receiving replies
@suzannetherese

Can you please share your protocol with me. I have been on 300mg of Effexor for 15 years. I have started to ween myself of it and I am down to 150mg in a period of 4 months. For the last two weeks I have been feeling nauseous every morning with flu like symptoms, aching all over which wakes me up during the night, tired, dry mouth. My doctor said that my blood work is normal and it could be a bug, I’m sure it’s withdrawal symptoms. I’m so tempted to go back to 300 mg again. How long this will go on.
Thanks for listening ! ST

Jump to this post


Replies to "Can you please share your protocol with me. I have been on 300mg of Effexor for..."

HI Suzanne – your symptoms sound like what I had when I was getting off venlafaxine. Was only up to 112.5 but when I stopped taking any for more than every other day I too felt nauseous, dizzy, achey, and tired. It was reading the posts on this site that encouraged me not to take a pill when I had been off for seven days. I'm now over two weeks [maybe even three] and no longer have those symptoms. Your situation will be different, but know that we have felt what you are going through.

  Request Appointment